I have been having this muscle twitches lately all over my body. Sometimes i get them in my arms, leg, fingers. It feels like there are bubbles under my skin bursting. I dont know how to explain. It happens for few seconds like 4-5 seconds. I get them 8-9 times a day sometimes more. I also get these sharp pains in my fingers sometimes. I have done a full blood test, a CT scan from my head, and couple of heart tests. They were all normal. Now im fearing i might have MS or something. I think im suffering from health anxiety beause everything worries me now. I have also been hearing this weird whistly sound in my ears. I get them for few seconds just like the muscle twitches. Now im scared i have either MS or something else like ear infection or some other neurological problems.
Can't comment as regards that sound in your ear but many psychiatric medications cause temporary movement disorders. They can be helped with a side effect pill. Speak to your psychiatrist about this. If they think there's more going on they would send you to a movement disorders specialist but all of this could be caused or worsened by anxiety attacks as well. You could discuss all that with them.
Try a magnesium supplement, preferably magnesium citrate in a 2:1 ratio with calcium citrate. You might be deficient, and magnesium regulates your muscles. Some meds cause this, and often it's because they're causing a magnesium deficiency.
i just take this medication for my stomach that balances the acidity or something. its called rabeprazole..other than that im not taking any medications..but i will try the magnesium supplement and see if it works or not..thanks
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.